# SDR ASAA2019032628795

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 2,404 hours, 716 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: ER9691PO1
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BLEED AIR LEAK ON SENSE LINE ENG NR 1 (SEE RMA 2811 AND MDDR 64918) GROUNDED - YES. R/R ENG 1 ECS INDICATING TUBE PER AMM 36-11-49-400-831-A. OPS / LEAK CK WILL BE C/W ON LP 8034834 ITEM 1. ( P/N: ER9691PO1 )
